Grand-Pa® headache powders are recommended for the symptomatic relief of mild to moderate pain and fever such as headaches, toothache, colds and flu. It is famous for its fast acting power.
Ingredients per powder:
Aspirin 453.6mg, Paracetamol 453.6mg, Caffeine 64.8mg.
Indications: Symptomatic relief of mild to moderate pain and fever.
Contraindications: Do not use the product if known hypersensitivity or allergy exists towards any of the ingredients. Do not take with other Paracetamol containing products. DO not use continuously for more than 10 days, without consulting your doctor.
Warnings and Special precautions: Do not use more than one powder every three to four hours if necessary and not more than six powders during a 24 hour period. Should not be taken with other paracetamol containing products. Quantities over the dosage prescribed may cause serious liver damage. Do not make use of continually for more than 10 days without consulting your physician. Aspirin has been linked to Reye’s Disorder, a serious but rare illness, in youngsters and teens with Chickenpox - consult a physician before using pain killers if suffering from such a disease.
Dosage: Do not exceed recommended daily dosage.
- Adults: Do not use more than one powder every three to four hours if necessary and not more than six powders during a 24 hour period.
Pack size: 12 Powders